Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 17, Pages 953-973

Time-dependent Stokes equations with measure data

Department of Mathematics, University of British Columbia, Vancouver, British Columbia, Canada V6T 1Z2

Received 22 August 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bui An Ton, “Time-dependent Stokes equations with measure data,” Abstract and Applied Analysis, vol. 2003, no. 17, pp. 953-973, 2003.